# SDR AALA20130705009

- Difficulty date: July 5, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 40,146 hours, 6,487 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

RT FLIGHT MANAGEMENT COMPUTER FAILED.  REPLACED RT FLIGHT MANAGEMENT COMPUTER.  SYSTEM GROUND CHECKED NORMAL.
